# SDR CA101216005

- Difficulty date: December 16, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,011 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Wheel
- Part time: 975 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) TODAY DECEMBER 16/2010 13:00 HRS ON A ROUTINE FLIGHT FROM GRAND PRAIRIE TO HIGH LEVEL WITH KING AIR C-FPQQ (MEDEVAC NOR-ALTA 912). CENTER CONTACTED THEM EN ROUTE AND ASKED THEM IF THEY HAD LOST A WHEEL FROM THE AIRCRAFT. THE CREW TOTALLY UNAWARE OF THIS LOOKED OUT THE WINDOW WHILE CYCLING THE GEAR TO VERIFY THAT YES INDEED THE OUT BOARD WHEEL RIGHT SIDE HAD DEPARTED THE AIRCRAFT. THE CREW DECLARED AN EMERGENCY AND LANDED IN HIGH LEVEL WITH OUT INCIDENT.  INSPECTION OF THE LANDING GEAR REVEALED THAT THE WHEEL BEARINGS FAILED CAUSING THE WHEEL TO DEPART THE AXLE ON ROTATION (THE WHEEL NUT AND COTTER PIN WERE STILL PRESENT AND NOT DAMAGED) NO OTHER DAMAGE WAS NOTED ON THE AIRCRAFT.  AN SMS AND SDR REPORT HAS BEEN FILED AND AN INVESTIGATION HAS UNDER GONE WITH IN THE COMPANY TO REVEAL THE ROOT CAUSE. BUT AN INITIAL INVESTIGATION LOOKS LIKE THE BEARING HAD JUST FAILED WITH NO FAULT TO ANY PROCEDURES OR PRACTICES OF THE COMPANY. THE BEARINGS WERE GREASED LESS THAN 200 HRS AGO AND THE WHEELS/BEARINGS HAVE ONLY HAD TWO TIRE CHANGES SINCE NEW (APPROX 975 HRS).
